Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1993, Volume 33, Number 7, Pages 979–995 (Mi zvmmf8588)  

This article is cited in 1 scientific paper (total in 1 paper)

A class of infinite systems of linear algebraic equations

A. M. Gomilko

Kiev

Full text: PDF file (1536 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1993, 33:7, 865–877

Bibliographic databases:
UDC: 519.615.5
Received: 28.06.1992
Revised: 18.12.1992

Citation: A. M. Gomilko, “A class of infinite systems of linear algebraic equations”, Zh. Vychisl. Mat. Mat. Fiz., 33:7 (1993), 979–995; Comput. Math. Math. Phys., 33:7 (1993), 865–877

Citation in format AMSBIB
\Bibitem{Gom93}
\by A.~M.~Gomilko
\paper A class of infinite systems of linear algebraic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1993
\vol 33
\issue 7
\pages 979--995
\mathnet{http://mi.mathnet.ru/zvmmf8588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1231783}
\zmath{https://zbmath.org/?q=an:0795.73014}
\transl
\jour Comput. Math. Math. Phys.
\yr 1993
\vol 33
\issue 7
\pages 865--877
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MK17400001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8588
  • http://mi.mathnet.ru/eng/zvmmf/v33/i7/p979

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Fedorov, “A sufficient condition of solutions existence for infinite systems of algebraic equations”, J. Math. Sci., 230:1 (2018), 36–45  mathnet  crossref  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:218
    Full text:81
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021